# SDR UIEA200800164

- Difficulty date: April 24, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 102,142 hours, 17,896 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30284R9B
- Part serial: 34150
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 MAIN DECK CARGO SMOKE DETECTOR LIGHT CAME ON AGAIN AT CRUISE APPROXIMATELY 50 MINUTES INTO FLIGHT.  REMAINED ON.  REF DMI M08-058.  REPLACED NR 1A SMOKE DETECTOR PER 26-14-01 SYSTEM.  OPS CHECKED NORMAL PER MM 26-14-00.  ALSO IN ITEM M3 REPLACED 1B SMOKE DETECTOR S/N 34151.
